Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equations in a free $\mathbf{Q}$-group

Authors: O. Kharlampovich and A. Myasnikov
Journal: Trans. Amer. Math. Soc. 350 (1998), 947-974
MSC (1991): Primary 20E05, 20F10
MathSciNet review: 1389782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is constructed that decides if a given finite system of equations over a free $\mathbf{Q}$-group has a solution, and if it does, finds a solution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 20E05, 20F10

Retrieve articles in all journals with MSC (1991): 20E05, 20F10

Additional Information

O. Kharlampovich
Affiliation: Department of Mathematics and Statistics, McGill University, Montréal, P.Q., Canada H3A 2K6

A. Myasnikov
Affiliation: Department of Mathematics, City College (CUNY), Convent Avenue and 138th Street, New York, New York 10031-9100

PII: S 0002-9947(98)01798-X
Received by editor(s): April 5, 1996
Additional Notes: The first author was supported by grants from NSERC and FCAR; the second author was supported by the NSF Grant DMS-9103098
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia